# SDR SWAA2014021225098

- Difficulty date: February 4, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 49,852 hours, 29,092 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STATION 92.7 VERTICAL STIFFENER CRACKED THIRD FROM FWD SPAR.  REPAIRED STIFFENER IAW SRM.
